# SDR 9606319139

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9481
- Make and model: Doug DC-9-14
- Aircraft serial: 47049
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fence
- Condition: Separation
- Location: Wing
- Stage of operation: UK
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT THE RIGHT WING LEADING EDGE FENCE WAS MISSING AFTER FLIGHT 1704, CVG-DTW.  REPAIRED THE WING LEADING EDGE PER SRM 57-06, FIG 2 AND REPLACED THE FENCE.
